# SDR UPS98226018

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corrosion
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-03) ON NR 1 T/E FLAP TRACK FORWARD ATTACH FITTING ON O/B SIDE OF TRACK ATTACH FLANGE AROUND BUSHING FITTING REWORKED PER ER 98-2225.
